# SDR CA970206008

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve Body
- Part number: NOR407S
- Condition: Missing
- Location: Nr 1 Hyd Sys
- Part time: 1,857 hours
- Component: A24518001
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED WITH A COMPLETE LOSS OF #1 HYDRAULIC SYSTEM. PRESSURE REDUCING VALVE BODY FOUND CRACKED AND LEAKING HYDRAULIC FLUID. TEAR DOWN INSPECTION OF VALVE FOUND BALL BEARING MISSING.
